Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2012  |  Volume : 44  |  Issue : 4  |  Page : 521--522

A rare case of unilateral gynecomastia during antituberculous chemotherapy with isoniazid

BK Manjunatha Goud1, Oinam Sarsina Devi2, Bhavna Nayal3, RN Devaki4 
1 Department of Biochemistry, Ras Al Khaimah Medical and Health Sciences University, Ras Al Khaimah, United Arab Emirates
2 Department of Nursing, Vidya Nursing College, Udupi, India
3 Department of Nursing, KMC, Manipal University, Manipal, Karnataka, India
4 Department of Nursing, JSS Medical College, JSS University, Mysore, Karnataka, India

Correspondence Address:
B K Manjunatha Goud
Department of Biochemistry, Ras Al Khaimah Medical and Health Sciences University, Ras Al Khaimah
United Arab Emirates

Gynecomastia refers to enlargement of male breast (s) due to benign proliferation of glandular tissue and is caused by excessive estrogen. The etiology may be pathological, pharmacological, or idiopathic reasons. The present report describes a case of gynecomastia due to isoniazid therapy.


How to cite this article:
Manjunatha Goud B K, Devi OS, Nayal B, Devaki R N. A rare case of unilateral gynecomastia during antituberculous chemotherapy with isoniazid.Indian J Pharmacol 2012;44:521-522


How to cite this URL:
Manjunatha Goud B K, Devi OS, Nayal B, Devaki R N. A rare case of unilateral gynecomastia during antituberculous chemotherapy with isoniazid. Indian J Pharmacol [serial online] 2012 [cited 2021 Apr 18 ];44:521-522
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2012;volume=44;issue=4;spage=521;epage=522;aulast=Manjunatha;type=0